Couch to 5K
55,105 members87,654 posts

Knee pain

Just checking if any of you out there has experience this:

After the week 7 my good knee was in pain and swollen so I had to rest for two weeks. Still hasn’t got any better so my friend the nurse advise me to take this Diclofenac Sodium so I did and the day after my good knee felt so much better. Whilst on this drugs I’m not doing any running either but cycling and it was fine tho the light walking the dogs felt like a sharp pain in knees.

I’ve been taken this drugs for 5 days but today I got the stiff feelings back in my good knee again.

How long can one take this sort of drugs?

I got hooked with this program and looking forward to my first 5km run in threes time and still I’ve been off the program now almost four weeks. Afraid that I won’t be able to do the run and also felt bad with not be able to do enough exercise nowadays:(

Saying my “ good knee” is because The other knee is bad after meniscus tear and two operations. Thinking surely now my good knee so bad cause it took all the impact whilst balancing out the bad knee, right?

I hate taking medicine but will do when really really need it

4 Replies
oldestnewest

Unless they are medically qualified, we don't encourage responders to give medical advice. I would recommend you consult a GP regarding drug use.

It is easy to cause problems by unconsciously compensating for another injury or weakness. The body is a complex machine and for this aspect, I would recommend a sports physio.

Sorry to not be more positive. Maybe somebody else can help.

1 like
Reply

Thank you and I shall see a doctor for this

Reply

I agree with IannodaTruffe .. please go and get the knee checked out by an expert.

1 like
Reply

Yes of course:) thank you

1 like
Reply

You may also like...